# SDR ASAA2019011227766

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 26,204 hours, 7,631 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Link Assy
- Part number: 322U23382
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 ESN 960863 START VALVE FWD LINK WORN. GROUNDED - YES. REMOVED AND REPLACED ENGINE 2 START VALVE FWD LINK ASSY PER PPBM 71-00-02.
